# SDR SWAA2022091352302

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 45,939 hours, 23,673 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL FWD BULKHEAD VAPOR BARRIER CRACKED AT RBL 31.83. CRACK MEASURES 23 LONG AND EXTENDS FROM THE UPPER TO THE LOWER EDGES. MOST OF CRACK IS ONLY VISIBLE FROM THE AC BAY SIDE OF THE VAPOR BARRIER. / [01] PREPPED SURFACE; APPLIED AND CURED REPAIR PLIES ON LOWER 8' SECTION OF CRACK PER SRM 57-10-10-1A-2 AND SRM 51-70-04-2R-10.;[02] ACCOMPLISHED INTERIM REPAIR OF REMAINING CRACK LENGTH IAW SRM 57-10-10-1A-2.;[03] ACCOMPLISHED REPAIR IAW SRM 57-10-10-1A-2 AND SRM 51-70-04-2R-10.;[04] INSPECTION C/W TASK CARD
